Minnesota, 2007Flash Flood and Hail in Minnesota, August 13 to 14, 2007
August 13 to 14, 2007 · NWS MPX · 69 events in 15 counties and zones
Warm frontal boundary induced severe weather.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- None recorded
- Events
- 69
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Warm frontal boundary induced severe weather.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Aug 13, 1:41 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Aug 13, 1:41 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
241 PM CDT MON AUG 13 2007
.DISCUSSION...
STILL TRICKY FORECAST TO INITIATION THIS EVENING. BEST PRESSURE
FALLS NOW OVER EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA BUT AN
EXTENSION INTO SOUTHWEST MINNESOTA. VERY WARM MID LEVEL TEMPS
+12-14 C ADVECTING INTO SOUTHERN MN. WE STILL LIKE THE IDEA OF THE
BEST LI GRADIENT SETTING UP OVER WEST CENTRAL INTO EAST CENTRAL MN
AND POTENTIAL FOR DEVELOPMENT ON THE NORTH EDGE OF THE WARM MID
LEVEL TEMPS AND THEN CRASHING/DEVELOPING TO THE SOUTHEAST. CAN NOT
RULE OUT THE WEAK SB CIN DEVELOPING OVER SOUTH CENTRAL MN AS
POSSIBLE DEVELOPMENT AREA...BUT DEEPER LAYER MOISTURE CONV SEEN
ON LAST COUPLE HOURS OF LAPS...CONCENTRATING OVER WEST CENTRAL
MN. NOT MUCH IN THE WAY OF UPPER FORCING AS YET IN SOUTH CENTRAL
MN. WE HAVE HIGHLIGHTED AREAS OF CENTRAL MINNESOTA FOR A TORNADO
RISK.
WE LOOK TO REMAIN IN A FAIRLY ACTIVE PATTERN THROUGH MUCH OF THE
NEXT 7 DAYS...WITH PERIODIC PRECIPITATION CHANCES. COLD FRONT WILL
PASS THROUGH THE AREA DURING THE MID TO LATE PART OF TOMORROW...BUT
WILL REMAIN CLOSE ENOUGH TO THE SOUTHERN PART OF THE AREA TO
GENERATE SOME THUNDERSTORMS TOMORROW NIGHT AND INTO WEDNESDAY...AS
WARM ADVECTION RETURNS ON THE BACKSIDE OF A SURFACE HIGH IN THE
WESTERN GREAT LAKES. THE SOUTHERN HALF OF THE AREA STANDS THE BEST
CHANCE OF SEEING THESE STORMS.
THE ONLY DEFINITIVELY DRY PERIOD LOOKS TO OCCUR ON THURSDAY
NIGHT...WHEN THE AREA WILL BE UNDER THE INFLUENCE OF HIGH PRESSURE
IN THE NORTHERN PLAINS.
FRIDAY NIGHT AND SATURDAY WILL FEATURE PROBABLY THE BEST CHANCE OF
PRECIPITATION AFTER THE TONIGHT PERIOD. MODELS HAVE BEEN FAIRLY
CONSISTENT IN BRINGING A WARM FRONT AND A SERIES OF SHORTWAVES
THROUGH THE AREA DURING THIS TIME PERIOD. WE CONTINUE WITH HIGH
CHANCE POPS ACROSS A FAIRLY LARGE PART OF THE AREA FROM FRIDAY NIGHT
THROUGH SATURDAY NIGHT. AFTER THIS TIME FRAME...CONFIDENCE IS
LOW...SO HAVE CONCEDED WITH THE HPC GUIDANCE GRIDS...KEEPING SLIGHT
CHANCE TO LOW CHANCE POPS ACROSS AT LEAST A PORTION OF THIS AREA
DURING THE REST OF THE FORECAST PERIOD.
TEMPERATURES SHOULD CONTINUE AT NEAR TO SLIGHTLY BELOW NORMAL
LEVELS...WITH THURSDAY AND FRIDAY BEING THE COOLEST PERIOD OVER THE
NEXT 7 DAYS.
&&
.AVIATION...FOR 18 Z TAF ISSUANCE/
TRIED TO TIME CONVECTION OVER E ND AND TRACKED SE...ALONG WITH
DEVELOPING STRONG THETA E ADVECTION. IFR CEILING AND VSBYS AND 50
KNOT WIND GUSTS POSSIBLE WITH COMPLEX MOST LIKLEY AT
KAXN..KSTC...KMSP...KRNH. SHOULD BE VFR BEHIND COMPLEX EXCEPT FOR
POSSIBLE FOG IN WEAK WIND GRADEINT NEAR COLD FRONT.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
JPR/KAT
Hazardous weather outlook, Aug 13, 3:44 AM CST, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 AM CDT MON AUG 13 2007
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
140945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
444 AM CDT MON AUG 13 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
LOW PRESSURE WILL MOVE ACROSS THE DAKOTAS TODAY PUSHING A WARM
FRONT ACROSS THE OUTLOOK AREA. WARM AND MOIST AIR MOVING IN ALOFT
WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL
MINNESOTA INTO WEST CENTRAL WISCONSIN THIS AFTERNOON. IF THESE
STORMS CAN DEVELOP...LARGE HAIL WILL BE POSSIBLE.
THE GREATER THREAT FOR SEVERE THUNDERSTORMS WILL COME THIS EVENING
AS THE LOW AND ASSOCIATED COLD FRONT REACH CENTRAL MINNESOTA.
THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING ACROSS
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. AS STORMS DEVELOP
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...WITH
ISOLATED TORNADOES ALSO POSSIBLE.
THE STORMS ARE THEN EXPECTED TO EVOLVE INTO A SQUALL LINE THROUGH
THE EVENING AND MOVE SOUTHWARD. AS THIS LINE DEVELOPS THE MAIN THREAT
WILL BECOME DAMAGING WINDS. TORRENTIAL DOWNPOURS WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP THIS AFTERNOON AND THIS EVENING. THIS
MAY LEAD TO LOCALIZED PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS.
STAY ALERT FOR FURTHER UPDATES AND POSSIBLE WATCHES AND WARNINGS
THROUGH THE AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT
ACROSS SOUTH CENTRAL MINNESOTA. AT THIS TIME...THESE STORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND WILL LIKELY
BE NEEDED THIS EVENING ACROSS CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN.
MDB
In the hours before
Special weather statement, Aug 13, 5:39 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT MON AUG 13 2007
MNZ043-140045-
MORRISON-
639 PM CDT MON AUG 13 2007
...SIGNIFICANT WEATHER ALERT FOR MORRISON COUNTIES UNTIL 745 PM
CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF SEBEKA...AND MOVING SOUTHEAST AT
45 MPH.
SEVERE WEATHER IS POSSIBLE WITH THIS THUNDERSTORM IF CURRENT TRENDS
CONTINUE.
LOCATIONS THAT MAY BE AFFECTED INCLUDE PIERZ AND MOTLEY.
PEOPLE IN EASTERN MORRISON COUNTY...INCLUDING THE CITY OF PIERZ...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
Special weather statement, Aug 13, 5:39 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT MON AUG 13 2007...COR
MNZ043-140045-
MORRISON-
639 PM CDT MON AUG 13 2007
...SIGNIFICANT WEATHER ALERT FOR MORRISON COUNTY UNTIL 745 PM
CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF SEBEKA...AND MOVING SOUTHEAST AT
45 MPH.
SEVERE WEATHER IS POSSIBLE WITH THIS THUNDERSTORM IF CURRENT TRENDS
CONTINUE.
LOCATIONS THAT MAY BE AFFECTED INCLUDE PIERZ AND MOTLEY.
PEOPLE IN EASTERN MORRISON COUNTY...INCLUDING THE CITY OF PIERZ...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
Event by event
51 hail, 17 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Morrison
- When
- August 13, 6:05 PM CST to 6:10 PM CST
- Where
- Morrison County, Motley to 5 mi SE of Motley
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 46.330, -94.650
Numerous trees and power lines down.
Hail, Morrison
- When
- August 13, 6:30 PM CST
- Where
- Morrison County, 12 mi N of Little Falls
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.154, -94.370
Hail, Morrison
- When
- August 13, 6:40 PM CST
- Where
- Morrison County, 7 mi N of Pierz
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.081, -94.100
Hail, Morrison
- When
- August 13, 6:40 PM CST to 6:50 PM CST
- Where
- Morrison County, Pierz
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.980, -94.100
Power out for several hours. Hail damaged vehicles and homes. Windows were broken.
Hail, Morrison
- When
- August 13, 6:40 PM CST
- Where
- Morrison County, 7 mi E of Little Falls
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.980, -94.224
Thunderstorm Wind, Morrison
- When
- August 13, 6:45 PM CST to 7:00 PM CST
- Where
- Morrison County, 5 mi W of Harding to 5 mi S of Hillman
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $200,000
- Reported by
- Newspaper
- Coordinates
- 46.120, -94.154
Numerous tees down. Four mobile homes on the northwest side of Pierz were deemed uninhabitable after being pounded by the strong wind and large hail. An adjacent chicken barn was also destroyed.
Hail, Morrison
- When
- August 13, 7:00 PM CST
- Where
- Morrison County, 1 mi N of Morrill
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.844, -93.980
Hail, Benton
- When
- August 13, 7:00 PM CST
- Where
- Benton County, 3 mi NW of Rice
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.781, -94.274
Hail, Morrison
- When
- August 13, 7:02 PM CST
- Where
- Morrison County, 7 mi S of Hillman
- Measured
- 2.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.899, -93.880
Thunderstorm Wind, Mille Lacs
- When
- August 13, 7:05 PM CST
- Where
- Mille Lacs County, 2 mi N of Onamia
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.109, -93.670
Large trees down on Hwy. 169.
Hail, Benton
- When
- August 13, 7:10 PM CST
- Where
- Benton County, Rum River
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.820, -93.830
Hail, Benton
- When
- August 13, 7:12 PM CST
- Where
- Benton County, Gilman
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.730, -93.970
Thunderstorm Wind, Benton
- When
- August 13, 7:15 PM CST
- Where
- Benton County, Foley
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 45.670, -93.930
Reports of powerlines down throughout the county.
Hail, Benton
- When
- August 13, 7:17 PM CST
- Where
- Benton County, 1 mi N of Foley
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.684, -93.930
Thunderstorm Wind, Benton
- When
- August 13, 7:18 PM CST
- Where
- Benton County, 7 mi E of Foley
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 45.670, -93.785
Hail, Benton
- When
- August 13, 7:21 PM CST
- Where
- Benton County, Ronneby
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.680, -93.880
Thunderstorm Wind, Benton
- When
- August 13, 7:21 PM CST
- Where
- Benton County, Ronneby
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.680, -93.880
Hail, Mille Lacs
- When
- August 13, 7:22 PM CST
- Where
- Mille Lacs County, Milaca
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.730, -93.630
Winds also estimated at 50 mph.
Thunderstorm Wind, Mille Lacs
- When
- August 13, 7:22 PM CST
- Where
- Mille Lacs County, Milaca
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 45.730, -93.630
Twenty inch diameter tree down.
Thunderstorm Wind, Kanabec
- When
- August 13, 7:30 PM CST
- Where
- Kanabec County, 6 mi N of Mora
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.967, -93.300
Tree down one half mile east of the intersection of County Road 19 and Highway 65.
Hail, Benton
- When
- August 13, 7:35 PM CST
- Where
- Benton County, 3 mi WNW of Glendorado
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.597, -93.837
Thunderstorm Wind, Isanti
- When
- August 13, 7:35 PM CST
- Where
- Isanti County, 5 mi W of Cambridge
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 45.580, -93.333
Hail, Mille Lacs
- When
- August 13, 7:40 PM CST
- Where
- Mille Lacs County, 5 mi W of Princeton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.570, -93.703
Occurred along Highway 95.
Hail, Isanti
- When
- August 13, 7:40 PM CST
- Where
- Isanti County, Cambridge
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 45.580, -93.230
Hailed on south side of town, along County Road 43.
Thunderstorm Wind, Sherburne
- When
- August 13, 7:50 PM CST
- Where
- Sherburne County, 8 mi NW of Elk River
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 45.382, -93.697
A boat lift near Big Lake was thrown in the air and landed across the lake.
Hail, Sherburne
- When
- August 13, 7:55 PM CST
- Where
- Sherburne County, Zimmerman
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.450, -93.580
Thunderstorm Wind, Mille Lacs
- When
- August 13, 7:56 PM CST
- Where
- Mille Lacs County, Princeton Muni Arpt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.570, -93.600
Hail, Chisago
- When
- August 13, 7:57 PM CST
- Where
- Chisago County, North Branch
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.520, -92.980
Thunderstorm Wind, Anoka
- When
- August 13, 8:00 PM CST
- Where
- Anoka County, Andover
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Unknown
- Coordinates
- 45.230, -93.300
Reported by city official. Several trees down across road.
Hail, Anoka
- When
- August 13, 8:00 PM CST
- Where
- Anoka County, St Francis
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.400, -93.370
Hailed near County Roads 47 and 28.
Hail, Anoka
- When
- August 13, 8:13 PM CST
- Where
- Anoka County, Ham Lake
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.230, -93.230
Hail covering the ground at Highway 65 and 146th. Strong winds estimated around 50 mph also occurred.
Hail, Anoka
- When
- August 13, 8:15 PM CST to 8:20 PM CST
- Where
- Anoka County, Blaine
- Measured
- 2.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.180, -93.220
Hail, Anoka
- When
- August 13, 8:21 PM CST
- Where
- Anoka County, Coon Rapids
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.170, -93.320
Thunderstorm Wind, Anoka
- When
- August 13, 8:22 PM CST
- Where
- Anoka County, Lino Lakes
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.170, -93.120
Three inch diameter branch severed.
Hail, Anoka
- When
- August 13, 8:23 PM CST
- Where
- Anoka County, Coon Rapids
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.170, -93.320
Occurred at Main street and Coon Creek Blvd.
Hail, Anoka
- When
- August 13, 8:25 PM CST to 8:35 PM CST
- Where
- Anoka County, Circle Pines
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.150, -93.170
Hail, Anoka
- When
- August 13, 8:27 PM CST to 8:28 PM CST
- Where
- Anoka County, Coon Rapids
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.170, -93.320
Hail, Anoka
- When
- August 13, 8:30 PM CST
- Where
- Anoka County, Fridley
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.080, -93.250
Thunderstorm Wind, Anoka
- When
- August 13, 8:30 PM CST
- Where
- Anoka County, Centerville
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.170, -93.050
Numerous trees down, some across roads or on houses. A radio tower, of unknown type, toppled.
Hail, Anoka
- When
- August 13, 8:31 PM CST
- Where
- Anoka County, Blaine
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.180, -93.220
Hail, Stearns
- When
- August 13, 8:31 PM CST
- Where
- Stearns County, 2 mi N of St Stephen
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.729, -94.270
Hail, Ramsey
- When
- August 13, 8:35 PM CST to 8:40 PM CST
- Where
- Ramsey County, 1 mi W of North Oaks
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.080, -93.121
Hail occurred in Shoreview.
Hail, Anoka
- When
- August 13, 8:35 PM CST to 8:40 PM CST
- Where
- Anoka County, Centerville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.170, -93.050
Hail, Ramsey
- When
- August 13, 8:35 PM CST
- Where
- Ramsey County, Mounds View
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.120, -93.230
Occurred at the intersection of I-35W and County Road H2.
Thunderstorm Wind, Ramsey
- When
- August 13, 8:35 PM CST
- Where
- Ramsey County, 1 mi W of North Oaks
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.080, -93.121
Six inch branch broken off in Shoreview.
Hail, Ramsey
- When
- August 13, 8:45 PM CST
- Where
- Ramsey County, Vadnais Hgts
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.050, -93.080
Occurred in the city of Vadnais Heights near County Rd. F and I-35E.
Hail, Ramsey
- When
- August 13, 8:45 PM CST
- Where
- Ramsey County, 2 mi SW of White Bear Lake
- Measured
- 2.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.060, -93.049
Hail, Ramsey
- When
- August 13, 8:45 PM CST
- Where
- Ramsey County, White Bear Lake
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.080, -93.020
Hail, Ramsey
- When
- August 13, 8:46 PM CST
- Where
- Ramsey County, White Bear Lake
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.080, -93.020
Hail, Ramsey
- When
- August 13, 8:48 PM CST
- Where
- Ramsey County, Vadnais Hgts
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.050, -93.080
Hail, Ramsey
- When
- August 13, 8:49 PM CST
- Where
- Ramsey County, Maplewood
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.130, -93.350
Hailed near Highway 36 and Keats Ave.
Hail, Washington
- When
- August 13, 8:49 PM CST
- Where
- Washington County, Mahtomedi
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.070, -92.970
Hail, Ramsey
- When
- August 13, 8:50 PM CST
- Where
- Ramsey County, White Bear Lake
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.080, -93.020
Hail, Washington
- When
- August 13, 8:51 PM CST
- Where
- Washington County, Mahtomedi
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.070, -92.970
Hail, Benton
- When
- August 13, 8:57 PM CST
- Where
- Benton County, Sauk Rapids
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.600, -94.170
Hail, Washington
- When
- August 13, 8:58 PM CST
- Where
- Washington County, Stillwater
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.070, -92.830
Estimated wind speeds of 50 mph at 845pm LST. No damage reported.
Hail, Wright
- When
- August 13, 9:12 PM CST
- Where
- Wright County, Clearwater
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.420, -94.050
Estimated winds of 40-50 mph.
Hail, Wright
- When
- August 13, 9:15 PM CST
- Where
- Wright County, 2 mi N of Maple Lake
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.259, -94.000
Thunderstorm Wind, Hennepin
- When
- August 13, 9:44 PM CST
- Where
- Hennepin County, Deephaven
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.930, -93.520
Eight to twelve inch tree branches severed. Occurred on Park Place, taking down telephone poles.
Hail, Anoka
- When
- August 13, 10:05 PM CST
- Where
- Anoka County, 0.5 mi E of Hilltop
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.080, -93.240
Hail fell in Columbia Heights, near Keyes Park.
Hail, Hennepin
- When
- August 13, 10:10 PM CST
- Where
- Hennepin County, Crystal
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.070, -93.380
Flash Flood, Hennepin
- When
- August 13, 10:15 PM CST to August 14, 12:30 AM CST
- Where
- Hennepin County, Eden Prairie to Richfield
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 44.850, -93.480
One to two feet of flooding reported along portions of Highway 5. Several feet of water at I-494 and Portland Avenue, resulting in a number of stalled cars.
Hail, Hennepin
- When
- August 13, 10:16 PM CST
- Where
- Hennepin County, Eden Prairie
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.850, -93.480
Spotted at I-494 and Highway 5.
Hail, Hennepin
- When
- August 13, 10:20 PM CST
- Where
- Hennepin County, Minneapolis
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.000, -93.280
Hail, Hennepin
- When
- August 13, 10:26 PM CST
- Where
- Hennepin County, Bloomington
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.820, -93.320
Near I-494 and Highway 100.
Hail, Scott
- When
- August 13, 10:30 PM CST
- Where
- Scott County, 2 mi NW of Lydia
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.670, -93.529
Thunderstorm Wind, Washington
- When
- August 13, 10:35 PM CST
- Where
- Washington County, Woodbury
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.900, -92.950
Three inch diameter branches felled just north of I-94.
Hail, Dakota
- When
- August 13, 10:39 PM CST
- Where
- Dakota County, Burnsville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.800, -93.320
Hail, Dakota
- When
- August 13, 10:50 PM CST
- Where
- Dakota County, Lakeville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.670, -93.250
At intersection of County Road 46 and 165th St.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Wisconsin, August 13, 2007$45 million · 78 kt wind · 12 events
- Heat in Alabama, August 13, 20071 death · 1 event
- Lightning Strike in Florida, August 13, 20071 death · 1 event
- Damaging Winds in Arizona, August 13, 2007$5.0 million · 75 kt wind · 4 events
- Hail and Damaging Wind in North Dakota, August 13, 2007$545,000 · 2 in hail · 8 events
- Damaging Wind and Lightning Strike in Arizona, August 13, 20074 injured · $100,000 · 70 kt wind · 2 events
- Hail and Damaging Winds in Arkansas, August 13, 2007$200,000 · 1 in hail · 4 events
- Damaging Winds in Georgia, August 13, 20071 injured · $52,000 · 60 kt wind · 16 events
- Damaging Winds in Wisconsin, August 13 to 14, 2007$38,000 · 56 kt wind · 18 events
- Hail and Damaging Winds in Tennessee, August 13, 2007$55,000 · 60 kt wind · 4 events
- Tornadoes and Hail in North Dakota, August 13, 2007EF0 · 34 events
- Hail and Damaging Winds in Virginia, August 13, 2007$30,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 53170, 53087, 53086, 53088, 53089, 70788, 53091, 53094, 53090, 53171, 53092, 53095, 53179, 53097, 53172, 53098, 70791, 53099, 53173, 53174, 53103, 70795, 53101, 70797, 53185, 53106, 70820, 53107, 70806, 70824, 53112, 53108, 53109, 53177, 53111, 53121, 53117, 53118, 53180, 53119, and more.